# SDR AALA202507280796

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 81,836 hours, 38,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 13 OVERHEAD EMERGENCY EXIT ILLUMINATED SIGN HAS MULTIPLE BULBS INOP. MAINTENANCE REPLACED MULTIPLE BULBS FOR OVERHEAD EMERGENCY LIGHT EXIT SIGN AT ROW 13 IAW AMM 33-51-17.
